MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS, INC. MSP METATARSAL SHORTENING SYSTEM; SCREWDRIVER

NEXTREMITY SOLUTIONS, INC. MSP METATARSAL SHORTENING SYSTEM; SCREWDRIVER
Model Number MS-SSR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during surgery the tip of the driver broke off inside the head of the screw and was not removed.The surgery was able to be completed successfully.No patient complications were reported.

Brand Name
MSP METATARSAL SHORTENING SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
NEXTREMITY SOLUTIONS, INC.
210 north buffalo street
warsaw IN 46580
MDR Report Key8812319
Report Number3009540749-2019-00006
Device Sequence Number3205576
Product Code HXX
UDI-Device Identifier00817701020103
UDI-Public00817701020103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS-SSR
Device Lot Number168415217B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;